# SDR 95FDEA01171

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3071
- Condition: Cracked
- Location: Bs 444
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BS 444 BETWEEN FASTENER ON STR 4L.  FOUND LIGHTNING STRIKE DAMAGE TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS PER FEDEX SRM 53-30-3.
